# SDR REXA2013062401027

- Difficulty date: June 24, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SPIGOT ANGLES HAVE AREAS OF CORROSION.  REPLACED SERVICE DOOR SPIGOT ANGLES IAW SRM 51-42-06, SM-31.
